医療薬学
Online ISSN : 1882-1499
Print ISSN : 1346-342X
ISSN-L : 1346-342X
ノート
がん化学療法制吐剤適用時の有害事象調査
吉野 真樹貝瀬 眞由美田中 佳美長井 春樹
著者情報
ジャーナル フリー

2011 年 37 巻 4 号 p. 225-231

詳細
抄録

Niigata Cancer Center Hospital has made efforts to standardize the use of antiemetics and the present study was performed to investigate adverse events occurring after their use.In 373 patients who received treatment regimens with a high risk of vomiting during the period from April 2008 to March 2009,we investigated the occurrence of nausea and vomiting and other adverse events.The incidence of delayed nausea was high (63.3%).Other adverse events were : constipation (40.5%),blood pressure elevation (42.4%),and fatigue (43.4%).The number of delayed nausea patients in whom constipation occurred increased after receiving chemotherapy regimens containing cisplatin.Also in an analysis of factors influencing the cause of delayed nausea,the following were identified as significant factors : onset of constipation after chemotherapy (odds ratio,3.303 ; 95% confidence interval,1.990-5.48citation=4)and regimens containing cisplatin (odds ratio,3.505 ; 95% confidence interval,2.046-6.003).
When both a 5-HT 3 receptor antagonist and high-dose steroid are prescribed for patients receiving regimens with a high risk of vomiting,we should pay careful attention to adverse events such as delayed nausea,constipation,blood pressure elevation,and fatigue.In addition,since constipation following chemotherapy and the use of regimens containing cisplatin are risk factors for delayed nausea,it is essential to take appropriate actions based on an evaluation of clinical symptoms relevant to the use of antiemetics.

著者関連情報
© 2011 日本医療薬学会
前の記事 次の記事
feedback
Top